A geometric approach to Conn’s linearization theorem

Abstract

We give a soft geometric proof of the classical result due to Conn stating that a Poisson structure is linearizable around a singular point (zero) at which the isotropy Lie algebra is compact and semisimple.

  • [BaCr] Go to document J. Basto-Gonçalves and I. Cruz, "Analytic $k$-linearizability of some resonant Poisson structures," Lett. Math. Phys., vol. 49, iss. 1, pp. 59-66, 1999.
    @article {BaCr, MRKEY = {1720525},
      AUTHOR = {Basto-Gon{ç}alves, J. and Cruz, I.},
      TITLE = {Analytic {$k$}-linearizability of some resonant {P}oisson structures},
      JOURNAL = {Lett. Math. Phys.},
      FJOURNAL = {Letters in Mathematical Physics. A Journal for the Rapid Dissemination of Short Contributions in the Field of Mathematical Physics},
      VOLUME = {49},
      YEAR = {1999},
      NUMBER = {1},
      PAGES = {59--66},
      ISSN = {0377-9017},
      CODEN = {LMPHDY},
      MRCLASS = {53D17 (37G05)},
      MRNUMBER = {1720525},
      DOI = {10.1023/A:1007632407889},
      ZBLNUMBER = {1024.53050},
      }
  • [Bott] R. Bott and L. W. Tu, Differential Forms in Algebraic Topology, New York: Springer-Verlag, 1982, vol. 82.
    @book {Bott, MRKEY = {0658304},
      AUTHOR = {Bott, Raoul and Tu, Loring W.},
      TITLE = {Differential Forms in Algebraic Topology},
      SERIES = {Grad. Texts Math.},
      VOLUME = {82},
      PUBLISHER = {Springer-Verlag},
      ADDRESS = {New York},
      YEAR = {1982},
      PAGES = {xiv+331},
      ISBN = {0-387-90613-4},
      MRCLASS = {57R19 (55-02 58-01 58A12)},
      MRNUMBER = {0658304},
      MRREVIEWER = {Hansklaus Rummler},
      ZBLNUMBER = {0496.55001},
      }
  • [Conn1] Go to document J. F. Conn, "Normal forms for analytic Poisson structures," Ann. of Math., vol. 119, iss. 3, pp. 577-601, 1984.
    @article {Conn1, MRKEY = {0744864},
      AUTHOR = {Conn, Jack F.},
      TITLE = {Normal forms for analytic {P}oisson structures},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {119},
      YEAR = {1984},
      NUMBER = {3},
      PAGES = {577--601},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {58F05},
      MRNUMBER = {0744864},
      MRREVIEWER = {Joseph Klein},
      DOI = {10.2307/2007086},
      ZBLNUMBER = {0553.58004},
      }
  • [Conn2] Go to document J. F. Conn, "Normal forms for smooth Poisson structures," Ann. of Math., vol. 121, iss. 3, pp. 565-593, 1985.
    @article {Conn2, MRKEY = {0794374},
      AUTHOR = {Conn, Jack F.},
      TITLE = {Normal forms for smooth {P}oisson structures},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {121},
      YEAR = {1985},
      NUMBER = {3},
      PAGES = {565--593},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {58F05},
      MRNUMBER = {0794374},
      MRREVIEWER = {Simone Gutt},
      DOI = {10.2307/1971210},
      ZBLNUMBER = {0592.58025},
      }
  • [Cra] Go to document M. Crainic, "Differentiable and algebroid cohomology, van Est isomorphisms, and characteristic classes," Comment. Math. Helv., vol. 78, iss. 4, pp. 681-721, 2003.
    @article {Cra, MRKEY = {2016690},
      AUTHOR = {Crainic, Marius},
      TITLE = {Differentiable and algebroid cohomology, van {E}st isomorphisms, and characteristic classes},
      JOURNAL = {Comment. Math. Helv.},
      FJOURNAL = {Commentarii Mathematici Helvetici},
      VOLUME = {78},
      YEAR = {2003},
      NUMBER = {4},
      PAGES = {681--721},
      ISSN = {0010-2571},
      CODEN = {COMHAX},
      MRCLASS = {58H05 (53D17 57R20)},
      MRNUMBER = {2016690},
      MRREVIEWER = {Rui Loja Fernandes},
      DOI = {10.1007/s00014-001-0766-9},
      ZBLNUMBER = {1041.58007},
      }
  • [CrFe1] Go to document M. Crainic and R. L. Fernandes, "Integrability of Lie brackets," Ann. of Math., vol. 157, iss. 2, pp. 575-620, 2003.
    @article {CrFe1, MRKEY = {1973056},
      AUTHOR = {Crainic, Marius and Fernandes, Rui Loja},
      TITLE = {Integrability of {L}ie brackets},
      JOURNAL = {Ann. of Math.},
      FJOURNAL = {Annals of Mathematics. Second Series},
      VOLUME = {157},
      YEAR = {2003},
      NUMBER = {2},
      PAGES = {575--620},
      ISSN = {0003-486X},
      CODEN = {ANMAAH},
      MRCLASS = {58H05 (17B37 17B99 22A22 53D17)},
      MRNUMBER = {1973056},
      MRREVIEWER = {Johannes Huebschmann},
      DOI = {10.4007/annals.2003.157.575},
      ZBLNUMBER = {1037.22003},
      }
  • [CrFe2] Go to document M. Crainic and R. L. Fernandes, "Integrability of Poisson brackets," J. Differential Geom., vol. 66, iss. 1, pp. 71-137, 2004.
    @article {CrFe2, MRKEY = {2128714},
      AUTHOR = {Crainic, Marius and Fernandes, Rui Loja},
      TITLE = {Integrability of {P}oisson brackets},
      JOURNAL = {J. Differential Geom.},
      FJOURNAL = {Journal of Differential Geometry},
      VOLUME = {66},
      YEAR = {2004},
      NUMBER = {1},
      PAGES = {71--137},
      ISSN = {0022-040X},
      CODEN = {JDGEAS},
      MRCLASS = {53D17 (22A22 37J05 58H05)},
      MRNUMBER = {2128714},
      MRREVIEWER = {Olga V. Radko},
      URL = {http://projecteuclid.org/getRecord?id=euclid.jdg/1090415030},
      ZBLNUMBER = {1066.53131},
      }
  • [CrMo] Go to document M. Crainic and I. Moerdijk, "Deformations of Lie brackets: cohomological aspects," J. Eur. Math. Soc., vol. 10, iss. 4, pp. 1037-1059, 2008.
    @article {CrMo, MRKEY = {2443928},
      AUTHOR = {Crainic, Marius and Moerdijk, Ieke},
      TITLE = {Deformations of {L}ie brackets: cohomological aspects},
      JOURNAL = {J. Eur. Math. Soc.},
      FJOURNAL = {Journal of the European Mathematical Society (JEMS)},
      VOLUME = {10},
      YEAR = {2008},
      NUMBER = {4},
      PAGES = {1037--1059},
      ISSN = {1435-9855},
      MRCLASS = {58H15 (53D17)},
      MRNUMBER = {2443928},
      DOI = {10.4171/JEMS/139},
      ZBLNUMBER = {1159.58011},
      }
  • [Daz] P. Dazord, "Stabilité et linéarisation dans les variétés de Poisson," in Symplectic Geometry and Mechanics, Paris: Hermann, 1985, pp. 59-75.
    @incollection {Daz, MRKEY = {0848743},
      AUTHOR = {Dazord, P.},
      TITLE = {Stabilité et linéarisation dans les variétés de {P}oisson},
      BOOKTITLE = {Symplectic Geometry and Mechanics},
      VENUE={{B}alaruc, 1983},
      SERIES = {Travaux en Cours},
      PAGES = {59--75},
      PUBLISHER = {Hermann},
      ADDRESS = {Paris},
      YEAR = {1985},
      MRCLASS = {58F06},
      MRNUMBER = {0848743},
      MRREVIEWER = {Virgil Ob{\u{a}}deanu},
      ZBLNUMBER = {0677.58024},
      }
  • [Du] Go to document J. -P. Dufour, "Linéarisation de certaines structures de Poisson," J. Differential Geom., vol. 32, iss. 2, pp. 415-428, 1990.
    @article {Du, MRKEY = {1072912},
      AUTHOR = {Dufour, J.-P.},
      TITLE = {Linéarisation de certaines structures de {P}oisson},
      JOURNAL = {J. Differential Geom.},
      FJOURNAL = {Journal of Differential Geometry},
      VOLUME = {32},
      YEAR = {1990},
      NUMBER = {2},
      PAGES = {415--428},
      ISSN = {0022-040X},
      CODEN = {JDGEAS},
      MRCLASS = {58F36 (17B05 58F05)},
      MRNUMBER = {1072912},
      MRREVIEWER = {Alberto Medina},
      URL = {http://projecteuclid.org/getRecord?id=euclid.jdg/1214445313},
      ZBLNUMBER = {0728.58011},
      }
  • [DuZu] Go to document J. Dufour and N. T. Zung, "Nondegeneracy of the Lie algebra $\mathfrak{a}\mathfrak{f}\mathfrak{f}(n)$," C. R. Math. Acad. Sci. Paris, vol. 335, iss. 12, pp. 1043-1046, 2002.
    @article {DuZu, MRKEY = {1955585},
      AUTHOR = {Dufour, Jean-Paul and Zung, Nguyen Tien},
      TITLE = {Nondegeneracy of the {L}ie algebra {$\mathfrak{a}\mathfrak{f}\mathfrak{f}(n)$}},
      JOURNAL = {C. R. Math. Acad. Sci. Paris},
      FJOURNAL = {Comptes Rendus Mathématique. Académie des Sciences. Paris},
      VOLUME = {335},
      YEAR = {2002},
      NUMBER = {12},
      PAGES = {1043--1046},
      ISSN = {1631-073X},
      MRCLASS = {17B63 (53D17)},
      MRNUMBER = {1955585},
      DOI = {10.1016/S1631-073X(02)02599-2},
      ZBLNUMBER = {1033.17023},
      }
  • [DK] J. J. Duistermaat and J. A. C. Kolk, Lie Groups, New York: Springer-Verlag, 2000.
    @book {DK, MRKEY = {1738431},
      AUTHOR = {Duistermaat, J. J. and Kolk, J. A. C.},
      TITLE = {Lie Groups},
      SERIES = {Universitext},
      PUBLISHER = {Springer-Verlag},
      ADDRESS = {New York},
      YEAR = {2000},
      PAGES = {viii+344},
      ISBN = {3-540-15293-8},
      MRCLASS = {22Exx (22-01 22C05 43-01)},
      MRNUMBER = {1738431},
      MRREVIEWER = {Aloysius Helminck},
      ZBLNUMBER = {0955.22001},
      }
  • [GiSt] Go to document V. W. Guillemin and S. Sternberg, "Remarks on a paper of Hermann," Trans. Amer. Math. Soc., vol. 130, pp. 110-116, 1968.
    @article {GiSt, MRKEY = {0217226},
      AUTHOR = {Guillemin, Victor W. and Sternberg, Shlomo},
      TITLE = {Remarks on a paper of {H}ermann},
      JOURNAL = {Trans. Amer. Math. Soc.},
      FJOURNAL = {Transactions of the American Mathematical Society},
      VOLUME = {130},
      YEAR = {1968},
      PAGES = {110--116},
      ISSN = {0002-9947},
      MRCLASS = {22.90},
      MRNUMBER = {0217226},
      MRREVIEWER = {K.-T. Chen},
      DOI = {10.2307/1994774},
      ZBLNUMBER = {0155.05701},
      }
  • [GiWe] Go to document V. L. Ginzburg and A. Weinstein, "Lie-Poisson structure on some Poisson Lie groups," J. Amer. Math. Soc., vol. 5, iss. 2, pp. 445-453, 1992.
    @article {GiWe, MRKEY = {1126117},
      AUTHOR = {Ginzburg, Viktor L. and Weinstein, Alan},
      TITLE = {Lie-{P}oisson structure on some {P}oisson {L}ie groups},
      JOURNAL = {J. Amer. Math. Soc.},
      FJOURNAL = {Journal of the American Mathematical Society},
      VOLUME = {5},
      YEAR = {1992},
      NUMBER = {2},
      PAGES = {445--453},
      ISSN = {0894-0347},
      MRCLASS = {17B56 (22E60 58F05)},
      MRNUMBER = {1126117},
      MRREVIEWER = {I. S. Krasil{\cprime}shchik},
      DOI = {10.2307/2152773},
      ZBLNUMBER = {0766.58018},
      }
  • [Hae] Go to document A. Haefliger, "Foliations and compactly generated pseudogroups," in Foliations: Geometry and Dynamics, World Sci. Publ., River Edge, NJ, 2002, pp. 275-295.
    @incollection {Hae, MRKEY = {1882774},
      AUTHOR = {Haefliger, Andr{é}},
      TITLE = {Foliations and compactly generated pseudogroups},
      BOOKTITLE = {Foliations: Geometry and Dynamics},
      VENUE={{W}arsaw, 2000},
      PAGES = {275--295},
      PUBLISHER = {World Sci. Publ., River Edge, NJ},
      YEAR = {2002},
      MRCLASS = {58H10 (57R32)},
      MRNUMBER = {0217226},
      MRREVIEWER = {Fernando Alcalde-Cuesta},
      DOI = {10.1142/9789812778246_0013},
      ZBLNUMBER = {1002.57059},
      }
  • [Hirsch] M. W. Hirsch, Differential Topology, New York: Springer-Verlag, 1994, vol. 33.
    @book {Hirsch, MRKEY = {1336822},
      AUTHOR = {Hirsch, Morris W.},
      TITLE = {Differential Topology},
      SERIES = {Grad. Texts Math.},
      VOLUME = {33},
      NOTE = {Corrected reprint of the 1976 original},
      PUBLISHER = {Springer-Verlag},
      ADDRESS = {New York},
      YEAR = {1994},
      PAGES = {x+222},
      ISBN = {0-387-90148-5},
      MRCLASS = {57-01 (58-01)},
      MRNUMBER = {0448362},
      ZBLNUMBER = {0356.57001},
      }
  • [Ionut] I. Marcut, Normal forms in Poisson geometry, work in progress (Ph.D., Utrecht University).
    @misc{Ionut,
      author={Marcut, I.},
      TITLE={Normal forms in {P}oisson geometry, work in progress ({P}h.{D}., {U}trecht {U}niversity)},
      }
  • [MM] Go to document I. Moerdijk and J. Mrvcun, Introduction to Foliations and Lie Groupoids, Cambridge: Cambridge Univ. Press, 2003, vol. 91.
    @book {MM, MRKEY = {2012261},
      AUTHOR = {Moerdijk, I. and Mr{\v{c}}un, J.},
      TITLE = {Introduction to Foliations and {L}ie Groupoids},
      SERIES = {Cambridge Studies Adv. Math.},
      VOLUME= {91},
      PUBLISHER = {Cambridge Univ. Press},
      ADDRESS = {Cambridge},
      YEAR = {2003},
      PAGES = {x+173},
      ISBN = {0-521-83197-0},
      MRCLASS = {58H05 (17B99 57R30)},
      MRNUMBER = {0448362},
      MRREVIEWER = {Jan Kubarski},
      ZBLNUMBER = {1029.58012},
      DOI = {10.1017/CBO9780511615450},
      }
  • [MonFer] Go to document R. L. Fernandes and P. Monnier, "Linearization of Poisson brackets," Lett. Math. Phys., vol. 69, pp. 89-114, 2004.
    @article {MonFer, MRKEY = {2104438},
      AUTHOR = {Fernandes, Rui Loja and Monnier, Philippe},
      TITLE = {Linearization of {P}oisson brackets},
      JOURNAL = {Lett. Math. Phys.},
      FJOURNAL = {Letters in Mathematical Physics. A Journal for the Rapid Dissemination of Short Contributions in the Field of Mathematical Physics},
      VOLUME = {69},
      YEAR = {2004},
      PAGES = {89--114},
      ISSN = {0377-9017},
      CODEN = {LMPHDY},
      MRCLASS = {53D17 (17B63)},
      MRNUMBER = {2104438},
      MRREVIEWER = {David Iglesias Ponte},
      DOI = {10.1007/s11005-004-0340-4},
      ZBLNUMBER = {1066.53132},
      }
  • [MonZun] Go to document P. Monnier and N. T. Zung, "Levi decomposition for smooth Poisson structures," J. Differential Geom., vol. 68, iss. 2, pp. 347-395, 2004.
    @article {MonZun, MRKEY = {2144250},
      AUTHOR = {Monnier, Philippe and Zung, Nguyen Tien},
      TITLE = {Levi decomposition for smooth {P}oisson structures},
      JOURNAL = {J. Differential Geom.},
      FJOURNAL = {Journal of Differential Geometry},
      VOLUME = {68},
      YEAR = {2004},
      NUMBER = {2},
      PAGES = {347--395},
      ISSN = {0022-040X},
      CODEN = {JDGEAS},
      MRCLASS = {53D17},
      MRNUMBER = {2144250},
      MRREVIEWER = {Joana M. Nunes da Costa},
      URL = {http://projecteuclid.org/getRecord?id=euclid.jdg/1115669514},
      ZBLNUMBER = {1085.53074},
      }
  • [Reeb] G. Reeb, Sur Certaines Propriétés Topologiques des Variétés Feuilletées, Hermann & Cie., Paris, 1952, vol. 1183.
    @book {Reeb, MRKEY = {0055692},
      AUTHOR = {Reeb, Georges},
      TITLE = {Sur Certaines Propriétés Topologiques des Variétés Feuilletées},
      SERIES = {Actualités Sci. Ind.},
      VOLUME={1183},
      NOTE = {{\it Publ. Inst. Math. Univ. Strasbourg} {\bf 11},
      pp. 5--89, 155--156},
      PUBLISHER = {Hermann \& Cie., Paris},
      YEAR = {1952},
      MRCLASS = {56.0X},
      MRNUMBER = {0055692},
      MRREVIEWER = {H. Samelson},
      ZBLNUMBER = {0049.12602},
      }
  • [Wa] Go to document A. Wade, "Normalisation formelle de structures de Poisson," C. R. Acad. Sci. Paris Sér. I Math., vol. 324, iss. 5, pp. 531-536, 1997.
    @article {Wa, MRKEY = {1443989},
      AUTHOR = {Wade, A{ï}ssa},
      TITLE = {Normalisation formelle de structures de {P}oisson},
      JOURNAL = {C. R. Acad. Sci. Paris Sér. I Math.},
      FJOURNAL = {Comptes Rendus de l'Académie des Sciences. Série I. Mathématique},
      VOLUME = {324},
      YEAR = {1997},
      NUMBER = {5},
      PAGES = {531--536},
      ISSN = {0764-4442},
      CODEN = {CASMEI},
      MRCLASS = {58F05 (17B99 53C15)},
      MRNUMBER = {1443989},
      MRREVIEWER = {Frans Cantrijn},
      DOI = {10.1016/S0764-4442(99)80385-1},
      ZBLNUMBER = {0890.58017},
      }
  • [Wein] Go to document A. Weinstein, "The local structure of Poisson manifolds," J. Differential Geom., vol. 18, iss. 3, pp. 523-557, 1983.
    @article {Wein, MRKEY = {0723816},
      AUTHOR = {Weinstein, Alan},
      TITLE = {The local structure of {P}oisson manifolds},
      JOURNAL = {J. Differential Geom.},
      FJOURNAL = {Journal of Differential Geometry},
      VOLUME = {18},
      YEAR = {1983},
      NUMBER = {3},
      PAGES = {523--557},
      ISSN = {0022-040X},
      CODEN = {JDGEAS},
      MRCLASS = {58F05 (22E60 53C15 53C57)},
      MRNUMBER = {0723816},
      MRREVIEWER = {Mich{è}le Audin},
      URL = {http://projecteuclid.org/getRecord?id=euclid.jdg/1214437787},
      ZBLNUMBER = {0524.58011},
      }
  • [Wein4] Go to document A. Weinstein, "Poisson geometry of the principal series and nonlinearizable structures," J. Differential Geom., vol. 25, iss. 1, pp. 55-73, 1987.
    @article {Wein4, MRKEY = {0873455},
      AUTHOR = {Weinstein, Alan},
      TITLE = {Poisson geometry of the principal series and nonlinearizable structures},
      JOURNAL = {J. Differential Geom.},
      FJOURNAL = {Journal of Differential Geometry},
      VOLUME = {25},
      YEAR = {1987},
      NUMBER = {1},
      PAGES = {55--73},
      ISSN = {0022-040X},
      CODEN = {JDGEAS},
      MRCLASS = {58F05},
      MRNUMBER = {0873455},
      MRREVIEWER = {J. H. Rawnsley},
      URL = {http://projecteuclid.org/getRecord?id=euclid.jdg/1214440724},
      ZBLNUMBER = {0592.58024},
      }
  • [Wein2] Go to document A. Weinstein, "Linearization problems for Lie algebroids and Lie groupoids," Lett. Math. Phys., vol. 52, iss. 1, pp. 93-102, 2000.
    @article {Wein2, MRKEY = {1800493},
      AUTHOR = {Weinstein, Alan},
      TITLE = {Linearization problems for {L}ie algebroids and {L}ie groupoids},
      JOURNAL = {Lett. Math. Phys.},
      FJOURNAL = {Letters in Mathematical Physics. A Journal for the Rapid Dissemination of Short Contributions in the Field of Mathematical Physics},
      VOLUME = {52},
      YEAR = {2000},
      NUMBER = {1},
      PAGES = {93--102},
      ISSN = {0377-9017},
      CODEN = {LMPHDY},
      MRCLASS = {53D17 (17B99 53D20 58H05)},
      MRNUMBER = {1800493},
      MRREVIEWER = {Edith Padr{ó}n},
      DOI = {10.1023/A:1007657920231},
      ZBLNUMBER = {0961.22004},
      }
  • [Wein3] Go to document A. Weinstein, "Linearization of regular proper groupoids," J. Inst. Math. Jussieu, vol. 1, iss. 3, pp. 493-511, 2002.
    @article {Wein3, MRKEY = {1956059},
      AUTHOR = {Weinstein, Alan},
      TITLE = {Linearization of regular proper groupoids},
      JOURNAL = {J. Inst. Math. Jussieu},
      FJOURNAL = {Journal of the Institute of Mathematics of Jussieu. JIMJ. Journal de l'Institute de Mathématiques de Jussieu},
      VOLUME = {1},
      YEAR = {2002},
      NUMBER = {3},
      PAGES = {493--511},
      ISSN = {1474-7480},
      MRCLASS = {58H05},
      MRNUMBER = {1956059},
      DOI = {10.1017/S1474748002000130},
      ZBLNUMBER = {1043.58009},
      }
  • [Zun] Go to document N. T. Zung, "Levi decomposition of analytic Poisson structures and Lie algebroids," Topology, vol. 42, iss. 6, pp. 1403-1420, 2003.
    @article {Zun, MRKEY = {1981362},
      AUTHOR = {Zung, Nguyen Tien},
      TITLE = {Levi decomposition of analytic {P}oisson structures and {L}ie algebroids},
      JOURNAL = {Topology},
      FJOURNAL = {Topology. An International Journal of Mathematics},
      VOLUME = {42},
      YEAR = {2003},
      NUMBER = {6},
      PAGES = {1403--1420},
      ISSN = {0040-9383},
      CODEN = {TPLGAF},
      MRCLASS = {53D17},
      MRNUMBER = {1981362},
      MRREVIEWER = {Joana M. Nunes da Costa},
      DOI = {10.1016/S0040-9383(03)00006-5},
      ZBLNUMBER = {1033.53069},
      }
  • [Zun1] Go to document N. T. Zung, "Proper groupoids and momentum maps: linearization, affinity, and convexity," Ann. Sci. École Norm. Sup., vol. 39, iss. 5, pp. 841-869, 2006.
    @article {Zun1, MRKEY = {2292634},
      AUTHOR = {Zung, Nguyen Tien},
      TITLE = {Proper groupoids and momentum maps: linearization, affinity, and convexity},
      JOURNAL = {Ann. Sci. École Norm. Sup.},
      FJOURNAL = {Annales Scientifiques de l'École Normale Supérieure. Quatrième Série},
      VOLUME = {39},
      YEAR = {2006},
      NUMBER = {5},
      PAGES = {841--869},
      ISSN = {0012-9593},
      CODEN = {ASENAH},
      MRCLASS = {53D20 (58H05)},
      MRNUMBER = {2292634},
      MRREVIEWER = {Joana M. Nunes da Costa},
      DOI = {10.1016/j.ansens.2006.09.002},
      ZBLNUMBER = {1163.22001},
      }

Authors

Marius Crainic

Utrecht University
Utrecht
The Netherlands

Rui Loja Fernandes

Instituto Superior Técnico
Lisboa
Portugal